# SDR AU510002076

- Difficulty date: January 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Cfmint CFM567B2US
- System (JASC): 5714 · Wing, Center Box
- Part: Vapor Barrier
- Condition: Out Of Limits
- Location: Fume Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SECONDARY FUEL VAPOUR BARRIER OUT OF LIMITS IN THE FOLLOWING AREAS:- TP3-R 0.001, TP3-L 0.001, TP6-R 0.001, TP6-L 0.001, TP9-R 0.001, TP9-L 0.003, SF2-R 0.005, SF1-L 0.003, SF2-L 0.002. SF3-R 0.002, SF4-R 0.004, SF3-L 0.002, SF4-L 0.006 FOUND DURING INSPECTION IAW AD/737/245 AND SB 737-57-1250. (AD/SB DESC: AD/B737-245 ) (CASA NR 510002076)
